Another extension of Orlicz-Sobolev spaces to metric spaces
Noureddine Aïssaoui
Abstract and Applied Analysis, 2004, vol. 2004, 1-26
Abstract:
We propose another extension of Orlicz-Sobolev spaces to metric spaces based on the concepts of the Φ -modulus and Φ -capacity. The resulting space N Φ 1 is a Banach space. The relationship between N Φ 1 and M Φ 1 (the first extension defined in Aïssaoui (2002)) is studied. We also explore and compare different definitions of capacities and give a criterion under which N Φ 1 is strictly smaller than the Orlicz space L Φ .
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/203235.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/203235.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:203235
DOI: 10.1155/S1085337504309012
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().